MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL LINEAR STAPLER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL LINEAR STAPLER; STAPLE, IMPLANTABLE
Model Number TX30G
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unknown.As the device was not returned, an analysis investigation could not be performed.  a conclusion could not be reached as to what may have caused or contributed to the event.  the lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.If information is obtained that was not available for the initial report, a follow-up report will be field as appropriate.
 
Event or Problem Description
It was reported that resecting bowel and when using the stapler, the device was clamped around the bowel and both the closing handle and firing handle were pressed simultaneously which cause the device to lock.The grey release button would not work.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key11147446
Report Number3005075853-2021-00180
Device Sequence Number3588294
Product Code GDW
UDI-Device Identifier10705036003328
UDI-Public10705036003328
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTX30G
Device Catalogue NumberTX30G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2020
Initial Report FDA Received Date01/11/2021
Patient Sequence Number1